MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC BOLUS GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTOR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC BOLUS GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTOR; DH EF BALLOON TUBES PRODUCTS
Model Number 8110-14LV
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, ¿mic bolus 14fr gastrostomy balloon burst this morning.The rig was inserted (b)(6) 2025 with 4mls of sterile water, this is a new stoma site not a replacement.¿ per additional information received on 3jul2025, ¿the individual is currently an inpatient, the medical team were alerted and reviewed the patient.Pain relief was provided, an enplug was inserted and replacement tube.¿ no issues with tube replacement.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and the investigation remains in progress at this time.A review of the device history record and udi are in-progress.All information reasonably known as of 21 jul 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30329949, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The sample was evaluated.The molded head, tube and balloon appeared to have slight discoloration on the exterior and interior of the device.The original packaging was not returned with the device.The device could not be filled with the suggested amount of water due to an apparent radial direction split of the balloon fabric.There were jagged edges identified at the area of splitting, after the balloon material was manually pressed together in order to reform the balloon shape.The split goes around the balloon near the proximal collar area of the device.The balloon was inspected under magnification (20x).Root cause could not be determined.All information reasonably known as of 24-oct-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
MIC BOLUS GASTROSTOMY FEEDING TUBE WITH ENFIT CONNECTOR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22563857
Report Number9611594-2025-00156
Device Sequence Number9283127
Product Code KNT
UDI-Device Identifier00350770445601
UDI-Public(01)00350770445601(240)120001502(11)240611(17)270611(10)30329949
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8110-14LV
Device Catalogue Number8110-14LV
Device Lot Number30329949
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age53 YR
Patient SexMale
Patient Weight73 KG